Mathematical Questions: a Convergence of Mathematical Practices in British Journals of the Eighteenth and Nineteenth Centuries. Despeaux, S. E. Revue d'histoire des mathématiques, 20(1):5–71, 2014.
bibtex   
@article{despeaux_mathematical_2014,
	title = {Mathematical {Questions}: a {Convergence} of {Mathematical} {Practices} in {British} {Journals} of the {Eighteenth} and {Nineteenth} {Centuries}},
	volume = {20},
	number = {1},
	journal = {Revue d'histoire des mathématiques},
	author = {Despeaux, Sloan Evans},
	year = {2014},
	pages = {5--71}
}
Downloads: 0